# SDR CA050823007

- Difficulty date: August 19, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 57,639 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 5240 · Service Doors
- Part: Hook
- Condition: Failed
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WITH AN AIRCRAFT MECHANIC AND 2 FLIGHT ATTENDANTS ON BOARD, THE REAR SERVICE DOOR OPEN WARNING LIGHT CAME ON AT 14,000 FEET.  AIRCRAFT DEPRESSURIZE AND RETURN TO DEPARTURE.  INVESTIGATION REVEALED THAT LOWER REAR HOOK WAS NOT GOING IN PLACE PROPERLY, DOOR WAS RE-RIGGED IAW MM FIG. 3.2.103.  AIRCRAFT RETURN TO SERVICE.
